Advice on Thyroid dose

I've recently started taking Thiroyd from Thailand (about 4 weeks ago), I'm still taking my Levo 100mcg in the morning, then I take 1 tablet (60mcg) of Thiroyd before bed.

This past week I've noticed that around 3pm every day I start to get slight palpitations as though I'm very nervous and adrenaline is pumping through my body. It subsides later. Am I taking too much?

If I want to increase my dose of Thiroyd do i have to try and divide the tablets (they don't snap in half so this could be difficult)? Or am I on too much? Should I try coming off the Levo?

2 Replies

  • what were u on before and why are you still taking your t4 dont need both if that was what you were taking stop taking one and start taking the other...hence sounds like over medication...

  • I was on T4 100mcg and it was suggested by others on here not to stop the T4 straightaway but to gradually up the Thiroyd and then come off the T4, so maybe now is the time to do that.

    Mind you I can't break the Thiroyd tabs up so it seems I can either take 60mcg or 120 (I've been told 60 is equal to 1grain). Do you know if it is best to spread the Thiroyd or take it in one go - morning or evening?

You may also like...